Resultats globals: 68 registres trobats en 0.07 segons.
Articles, 68 registres trobats
Articles 68 registres trobats  1 - 10següentfinal  anar al registre:
1.
28 p, 402.2 KB On the number of limit cycles for perturbed pendulum equations / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We consider perturbed pendulum-like equations on the cylinder of the form x (x)= _=0^mQ_n, (x) x^ where Q_n, are trigonometric polynomials of degree n, and study the number of limit cycles that bifurcate from the periodic orbits of the unperturbed case =0 in terms of m and n. [...]
2016 - 10.1016/j.jde.2016.04.025
Journal of Differential Equations, Vol. 261 Núm. 3 (2016) , p. 2141-2167  
2.
10 p, 652.0 KB Center cyclicity of a family of quartic polynomial differential system / García, Isaac A. (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Maza, Susanna (Universitat de Lleida. Departament de Matemàtica)
In this paper we study the cyclicity of the centers of the quartic polynomial family written in complex notation as \[ = i z z (A z^2 B z C ^2 ),\] where A,B,C C. We give an upper bound for the cyclicity of any nonlinear center at the origin when we perturb it inside this family. [...]
2016 - 10.1007/s00030-016-0388-8
NoDEA : Nonlinear Differential Equations and Applications, Vol. 23 Núm. 34 (2016) , p. 10 pages  
3.
21 p, 458.8 KB Existence and uniqueness of limit cycles for generalized -Laplacian Liénard equations / Pérez-González, Set (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torres, Pedro J. (Universidad de Granada. Departamento de Matemática Aplicada)
The Liénard equation x′′ + f(x)x′ + g(x) = 0 appears as a model in many problems of science and engineering. Since the first half of the 20th century, many papers have appeared providing existence and uniqueness conditions for limit cycles of Li´enard equations. [...]
2016 - 10.1016/j.jmaa.2016.03.004
Journal of Mathematical Analysis and Applications, Vol. 439 (2016) , p. 745-765  
4.
13 p, 1.9 MB On the 16-Hilbert Problem / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Presentamos un breve resumen de algunos resultados recientes sobre la segunda parte del problema 16 de Hilbert, poniendo un especial énfasis en los ciclos límite algebraicos.
We present a brief survey of recent results on the second part of the 16–th Hilbert problem. We put special emphasis in the algebraic limit cycles.

2015
La Gaceta de la Real Sociedad Matemática Española, Vol. 18 Núm. 3 (2015) , p. 543-554  
5.
25 p, 696.1 KB Darboux integrability and Algebraic limit cycles for a class of polynomial differential Systems / Cao, Jinlong (Shanghai Jiao Tong University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This paper deals with the existence of Darboux first integrals for the planar polynomial differential systems ˙x = λx − y + Pn+1(x, y) + xF2n(x, y), ˙y = x + λy + Qn+1(x, y)+yF2n(x, y), where Pi(x, y), Qi(x, y) and Fi(x, y) are homogeneous polynomials of degree i. [...]
2014 - 10.1007/s11425-014-4772-8
Science China Mathematics, Vol. 57 Núm. 4 (2014), p. 775-794  
6.
17 p, 657.2 KB Limit cycles bifurcating from a non-isolated zero-Hopf equilibrium of three-dimensional differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Xiao, Dongmei (Shanghai Jiao Tong University(China). Department of Mathematics)
In this paper we study the limit cycles bifurcating from a nonisolated zero-Hopf equilibrium of a differential system in R3. The unfolding of the vector fields with a non-isolated zero-Hopf equilibrium is a family with at least three parameters. [...]
2014 - 10.1090/S0002-9939-2014-11923-X
Proceedings of the American Mathematical Society, Vol. 142 Núm. 6 (2014) , p. 2047-2062  
7.
10 p, 718.0 KB On the limit cycles of the Floquet differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rodrigues, Ana (Universidade do Porto(Portugal). Centro de Matemática)
We provide sufficient conditions for the existence of limit cycles for the Floquet differential equations x˙(t) = Ax(t) + ε(B(t)x(t)+b(t)), where x(t) and b(t) are column vectors of length n, A and B(t) are n×n matrices, the components of b(t) and B(t) are T–periodic functions, the differential equation x˙(t) = Ax(t) has a plane filled with T–periodic orbits, and ε is a small parameter. [...]
2014 - 10.3934/dcdsb.2014.19.1129
Discrete and Continuous Dynamical Systems. Series B, Vol. 19 Núm. 4 (2014) , p. 1129-1136  
8.
8 p, 300.9 KB Non-algebraic oscillations for predator-prey models / Ferragut, Antoni (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that the limit cycle oscillations of the celebrated Rosenzweig-MacArthur differential system and other predator-prey models are non-algebraic.
2014 - 10.5565/287212
Publicacions Matematiques, Vol. Extra (2014) , p. 195-207  
9.
14 p, 650.4 KB Limit cycles for discontinuous quadratic differential systems with two zones / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mereu, Ana Cristina (UFSCar(Brazil). Department of Physics, Chemistry and Mathematics)
In this paper we study the maximum number of limit cycles given by the averaging theory of first order for discontinuous differential systems, which can bifurcate from the periodic orbits of the quadratic isochronous centers ˙x = −y + x2, ˙y = x + xy and ˙x = −y + x2 − y2, y˙ = x + 2xy when they are perturbed inside the class of all discontinuous quadratic polynomial differential systems with the straight line of discontinuity y = 0. [...]
2014 - 10.1016/j.jmaa.2013.12.031
Journal of Mathematical Analysis and Applications, Vol. 413 Núm. 2 (2014) , p. 763-775  
10.
12 p, 301.1 KB On the limit cycles of the polynomial differential systems with a linear node and homogeneous nonlinearities / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yu, Jiang (Shanghai Jiao Tong University. Department of Mathematics) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
We consider the class of polynomial differential equations ˙x = λx + Pn(x, y), y˙ = µy + Qn(x, y) in R2 where Pn(x, y) and Qn(x, y) are homogeneous polynomials of degree n > 1 and λ 6= µ, i. [...]
2014 - 10.1142/S0218127414500655
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 24 Núm. 5 (2014) , p. 1450065  

Articles : 68 registres trobats   1 - 10següentfinal  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.